# SDR COMA0160889

- Difficulty date: November 10, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 6,905 hours, 7,103 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 6229820008
- Part serial: 390
- Condition: Malfunctioned
- Location: Avionics
- Part time: 1,245 hours, 1,277 cycles
- Stage of operation: TO
- Nature of condition: F, N
- Precautionary procedure: C

## Discrepancy

FLIGHT #5625 - CONFIG AILERON WARNING DURING T/O.REPLACED THE #2 DCU.
